# SDR SWAA2024092024303

- Difficulty date: August 8, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 277-294 RBL 1 WL 208.<[01] REMOVED CRACKED INTERCOSTAL @ BS 277-294 RBL 1 WL 208 PER SRM 51-40-02 AND LOCATED AND DRILLED NEW INTERCOSTAL @ BS 277-294 RBL 1 WL 208 PER DWG: 141A5400 REV: - ID: 0020 AND INSTALLED INTERCOSTAL @ BS 277-294 RBL 1 WL 208 PER SRM 51-40-02 AND PSDL: 141A5400#DL REV: A;[02] VERIFIED ITEM 1 AND TASK CARD COMPLETED.;[03] VERIFIED ITEM 1 AND TASK CARD COMPLETED.;[04] VERIFIED CORRECTIVE ACTION TAKEN ITEMS AND TASK CARD COMPLETED.
